Alert archive / California / Winter Weather Advisories in 2011

Winter Weather Advisory 13, NWS Eureka, CA

November 16, 2011

NWS Eureka, CA issued this winter weather advisory at Nov 16, 2011, 2:54 PM PST. It took effect at Nov 17, 2011, 10:00 PM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2011, 2:54 PM PST (22:54 UTC)
In effect from
Nov 17, 2011, 10:00 PM PST
Expired
Nov 18, 2011, 10:00 PM PST
In force
24 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WWUS46 KEKA 162254
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PST WED NOV 16 2011

...WINTER WEATHER APPROACHING...

A STORM SYSTEM WILL BRING SNOW TO THE REGION THURSDAY NIGHT INTO
FRIDAY. SNOW LEVELS WILL BEGIN AROUND 5000 FEET EARLY THURSDAY
NIGHT AND THEN QUICKLY DROP TO AROUND 2500 TO 3000 FEET BY FRIDAY.
SOME SNOW ACCUMULATIONS ARE POSSIBLE DOWN TO 2500 FEET.

CAZ003-004-076-171330-
/O.NEW.KEKA.WW.Y.0013.111118T0600Z-111119T0000Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
254 PM PST WED NOV 16 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 4 PM
PST FRIDAY ABOVE 3000 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 3000 FEET FOR SNOW WHICH IS IN EFFECT FROM
10 PM THURSDAY TO 4 PM PST FRIDAY.

* SNOW ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET THURSDAY
  NIGHT INTO FRIDAY AFTERNOON.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427- 7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELLING. 

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
8 follow-up statements
172 
WWUS46 KEKA 171212
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
412 AM PST THU NOV 17 2011

...WINTER WEATHER APPROACHING...

A STORM SYSTEM WILL BRING SNOW TO THE REGION TONIGHT INTO FRIDAY. SNOW
LEVELS WILL BEGIN AROUND 5000 FEET EARLY TONIGHT AND THEN QUICKLY DROP
TO AROUND 2500 TO 3000 FEET BY FRIDAY. SOME SNOW ACCUMULATIONS ARE
POSSIBLE DOWN TO 2500 FEET.

CAZ004-076-172015-
/O.EXT.KEKA.WW.Y.0013.111118T1200Z-111119T0000Z/
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
412 AM PST THU NOV 17 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 4 AM TO 4 PM PST
FRIDAY ABOVE 3000 FEET...

THE WINTER WEATHER ADVISORY ABOVE 3000 FEET IS NOW IN EFFECT FROM
4 AM TO 4 PM PST FRIDAY. 

* SNOW ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET EARLY FRIDAY
  MORNING THROUGH FRIDAY AFTERNOON. ADDITIONALLY...A DUSTING TO 2
  INCHES OF SNOW IS POSSIBLE BELOW 3000 FT TO AS LOW AS 2500 FT
  ACROSS NORTHERN TRINITY COUNTY.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ003-172015-
/O.CON.KEKA.WW.Y.0013.111118T0600Z-111119T0000Z/
NORTH COAST INTERIOR-
412 AM PST THU NOV 17 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM PST FRIDAY ABOVE 3000 FEET...

A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT FROM
10 PM THIS EVENING TO 4 PM PST FRIDAY. 

* SNOW...ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET TONIGHT INTO
  FRIDAY AFTERNOON. HIGHER SNOWFALL TOTALS UP TO 10 INCHES WILL BE
  POSSIBLE ABOVE 4000 FT IN DEL NORTE COUNTY. ADDITIONALLY...A
  DUSTING TO 2 INCHES OF SNOW WILL BE POSSIBLE BELOW 3000 FT TO AS
  LOW AS 2500 FT.

* WINDS...SOUTHWEST WINDS 5 TO 15 MPH WITH GUSTS TO 25 MPH ABOVE
  4000 FT LATE TONIGHT INTO EARLY FRIDAY MORNING. THIS WILL LEAD
  TO BLOWING AND DRIFTING SNOW WHICH CAN RESULT IN REDUCED
  VISIBILITY.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
899 
WWUS46 KEKA 172336
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
336 PM PST THU NOV 17 2011

...WINTER WEATHER APPROACHING...

A STORM SYSTEM WILL BRING SNOW TO THE REGION TONIGHT INTO FRIDAY.
SNOW LEVELS WILL BEGIN AROUND 5000 FEET EARLY TONIGHT AND THEN
QUICKLY DROP TO AROUND 2500 TO 3000 FEET BY FRIDAY. SOME SNOW
ACCUMULATIONS ARE POSSIBLE DOWN TO 2500 FEET.

CAZ003-180745-
/O.CON.KEKA.WW.Y.0013.111118T0600Z-111119T0000Z/
NORTH COAST INTERIOR-
336 PM PST THU NOV 17 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM PST FRIDAY ABOVE 3000 FEET...

A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT FROM
10 PM THIS EVENING TO 4 PM PST FRIDAY. 

* SNOW...ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET TONIGHT
  INTO FRIDAY AFTERNOON. HIGHER SNOWFALL TOTALS UP TO 10 INCHES
  WILL BE POSSIBLE ABOVE 4000 FT IN DEL NORTE COUNTY.
  ADDITIONALLY...A DUSTING TO 2 INCHES OF SNOW WILL BE POSSIBLE
  BELOW 3000 FT TO AS LOW AS 2500 FT.

* WINDS...SOUTHWEST WINDS 5 TO 15 MPH WITH GUSTS TO 25 MPH 
  ABOVE 4000 FT LATE TONIGHT INTO EARLY FRIDAY MORNING. THIS 
  WILL LEAD TO BLOWING AND DRIFTING SNOW WHICH CAN RESULT IN 
  REDUCED VISIBILITY.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ004-076-180745-
/O.CON.KEKA.WW.Y.0013.111118T1200Z-111119T0000Z/
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
336 PM PST THU NOV 17 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM
PST FRIDAY ABOVE 3000 FEET...

A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT FROM
4 AM TO 4 PM PST FRIDAY. 

* SNOW ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET EARLY 
  FRIDAY MORNING THROUGH FRIDAY AFTERNOON. ADDITIONALLY...A 
  DUSTING TO 2 INCHES OF SNOW IS POSSIBLE BELOW 3000 FT TO AS 
  LOW AS 2500 FT ACROSS NORTHERN TRINITY COUNTY. 

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
262 
WWUS46 KEKA 181149
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
349 AM PST FRI NOV 18 2011

...WINTER WEATHER APPROACHING...

AS SNOW LEVELS FALL TODAY TO AROUND 2500 TO 3000 FT...WIDESPREAD
SNOW SHOWERS WILL CONTINUE TO DEVELOP. THE GREATEST ACCUMULATION
WILL OCCUR DURING THE DAY TODAY ABOVE 3000 FT AND THEN TAPER OFF
LATE THIS AFTERNOON INTO THE EVENING. SOME SNOW ACCUMULATIONS ARE
POSSIBLE DOWN TO 2500 FEET.

CAZ003-190000-
/O.CON.KEKA.WW.Y.0013.000000T0000Z-111119T0000Z/
NORTH COAST INTERIOR-
349 AM PST FRI NOV 18 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 3000 FEET...

A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON. 

* SNOW...ACCUMULATIONS OF 3 TO 6 INCHES ABOVE 3000 FEET THROUGH
  THIS AFTERNOON. HIGHER SNOWFALL TOTALS UP TO 10 INCHES WILL
  OCCUR ABOVE 4000 FT IN DEL NORTE COUNTY. ADDITIONALLY...UP TO 2
  INCHES OF SNOW WILL BE POSSIBLE BELOW 3000 FT TO AS LOW AS 2500
  FT.

* WINDS...SOUTHWEST WINDS 10 TO 15 MPH WITH GUSTS TO 35 MPH THIS
  MORNING. WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. THIS
  WILL LEAD TO BLOWING AND DRIFTING SNOW WHICH CAN RESULT IN
  REDUCED VISIBILITY.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ004-076-190000-
/O.CON.KEKA.WW.Y.0013.111118T1200Z-111119T0000Z/
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
349 AM PST FRI NOV 18 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 3000 FEET...

A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON. 

* SNOW ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET THROUGH THIS
  AFTERNOON. ADDITIONALLY...UP TO 2 INCHES OF SNOW IS
  POSSIBLE BELOW 3000 FT TO AS LOW AS 2500 FT ACROSS NORTHERN
  TRINITY COUNTY.

* WINDS...WEST WINDS 10 TO 15 MPH WITH GUSTS TO 30 MPH THIS
  MORNING. WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. THIS
  WILL LEAD TO BLOWING AND DRIFTING SNOW WHICH CAN RESULT IN
  REDUCED VISIBILITY.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
510 
WWUS46 KEKA 181202 CCA
WSWEKA

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
353 AM PST FRI NOV 18 2011

...WINTER WEATHER TODAY...

AS SNOW LEVELS FALL TODAY TO AROUND 2500 TO 3000 FT...WIDESPREAD
SNOW SHOWERS WILL CONTINUE TO DEVELOP. THE GREATEST ACCUMULATION
WILL OCCUR DURING THE DAY TODAY ABOVE 3000 FT AND THEN TAPER OFF
LATE THIS AFTERNOON INTO THE EVENING. SOME SNOW ACCUMULATIONS ARE
POSSIBLE DOWN TO 2500 FEET.

CAZ003-190000-
/O.CON.KEKA.WW.Y.0013.000000T0000Z-111119T0000Z/
NORTH COAST INTERIOR-
353 AM PST FRI NOV 18 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 3000 FEET...

A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON.

* SNOW...ACCUMULATIONS OF 3 TO 6 INCHES ABOVE 3000 FEET THROUGH
  THIS AFTERNOON. HIGHER SNOWFALL TOTALS UP TO 10 INCHES WILL
  OCCUR ABOVE 4000 FT IN DEL NORTE COUNTY. ADDITIONALLY...UP TO 2
  INCHES OF SNOW WILL BE POSSIBLE BELOW 3000 FT TO AS LOW AS 2500
  FT.

* WINDS...SOUTHWEST WINDS 10 TO 15 MPH WITH GUSTS TO 35 MPH THIS
  MORNING. WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. THIS
  WILL LEAD TO BLOWING AND DRIFTING SNOW WHICH CAN RESULT IN
  REDUCED VISIBILITY.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE
  TRAVELING.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ004-076-190000-
/O.CON.KEKA.WW.Y.0013.111118T1200Z-111119T0000Z/
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
353 AM PST FRI NOV 18 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 3000 FEET...

A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON.

* SNOW ACCUMULATIONS OF 3 TO 5 INCHES ABOVE 3000 FEET THROUGH THIS
  AFTERNOON. ADDITIONALLY...UP TO 2 INCHES OF SNOW IS
  POSSIBLE BELOW 3000 FT TO AS LOW AS 2500 FT ACROSS NORTHERN
  TRINITY COUNTY.

* WINDS...WEST WINDS 10 TO 15 MPH WITH GUSTS TO 30 MPH THIS
  MORNING. WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. THIS
  WILL LEAD TO BLOWING AND DRIFTING SNOW WHICH CAN RESULT IN
  REDUCED VISIBILITY.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE
  TRAVELING.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
594 
WWUS46 KEKA 181651 CCA
WSWEKA

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
829 AM PST FRI NOV 18 2011

...WINTER WEATHER TODAY...

SNOW LEVELS INITIALLY AT 3500 FEET THIS MORNING WILL FALL TODAY
TO AROUND 2500 TO 3000 FT THIS AFTERNOON. WIDESPREAD SNOW SHOWERS
WILL CONTINUE TO DEVELOP. THE GREATEST ACCUMULATION WILL OCCUR
DURING THIS AFTERNOON ABOVE 3000 FT. SNOW SHOWERS WILL LESSEN IN
INTENSITY AND FREQUENCY THIS EVENING INTO THE OVERNIGHT HOURS.
AN INCH OR TWO OF SNOW ACCUMULATION ON UNPAVED SURFACES IS POSSIBLE
DOWN TO 2500 FEET.

CAZ003-190000-
/O.COR.KEKA.WW.Y.0013.000000T0000Z-111119T0000Z/
NORTH COAST INTERIOR-
829 AM PST FRI NOV 18 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 3000 FEET...

A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON.

* SNOW...ACCUMULATIONS OF 2 TO 5 INCHES ABOVE 3000 FEET THROUGH
  THIS AFTERNOON. HIGHER SNOWFALL TOTALS UP TO 10 INCHES WILL
  OCCUR ABOVE 4000 FT IN DEL NORTE COUNTY. ADDITIONALLY...UP TO 2
  INCHES OF SNOW WILL BE POSSIBLE BELOW 3000 FT TO AS LOW AS 2500
  FT.

* WINDS...SOUTHWEST WINDS 10 TO 15 MPH WITH GUSTS TO 35 MPH THIS
  MORNING. WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. THIS
  MAY RESULT IN LOWERED VISIBILITIES DURING SNOW IN AREAS EXPOSED
  TO THE WIND. TEMPERATURES ARE EXPECTED TO BE MILD ENOUGH...IN
  THE LOW 30S AT PASS LEVEL...SO THAT BLOWING AND DRIFTING SNOW IS
  NOT EXPECTED.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE
  TRAVELING.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ004-076-190000-
/O.COR.KEKA.WW.Y.0013.000000T0000Z-111119T0000Z/
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
829 AM PST FRI NOV 18 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 3000 FEET...

A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON.

* SNOW ACCUMULATIONS OF 2 TO 5 INCHES ABOVE 3500 FEET THROUGH THIS
  AFTERNOON. ADDITIONALLY...UP TO 2 INCHES OF SNOW IS POSSIBLE
  BELOW 3000 FT TO AS LOW AS 2500 FT ACROSS NORTHERN TRINITY
  COUNTY.

* WINDS...SOUTHWEST WINDS 10 TO 15 MPH WITH GUSTS TO 35 MPH THIS
  MORNING. WINDS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON. THIS
  MAY RESULT IN LOWERED VISIBILITIES DURING SNOW IN AREAS EXPOSED
  TO THE WIND. TEMPERATURES ARE EXPECTED TO BE MILD ENOUGH...IN
  THE LOW 30S AT PASS LEVEL...SO THAT BLOWING AND DRIFTING SNOW IS
  NOT EXPECTED.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE
  TRAVELING.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
754 
WWUS46 KEKA 182356
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
356 PM PST FRI NOV 18 2011

...WINTER WEATHER TODAY...

SNOW LEVELS WILL BE AROUND 2500 FEET TONIGHT. SNOW SHOWERS WILL
LESSEN IN FREQUENCY AND INTENSITY THIS EVENING INTO THE OVERNIGHT
HOURS. AN INCH OR TWO OF SNOW ACCUMULATION IS POSSIBLE ABOVE 3000
FEET IN LOCALLY HEAVIER SNOW BURSTS.

CAZ003-004-076-190600-
/O.EXT.KEKA.WW.Y.0013.000000T0000Z-111119T0600Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
356 PM PST FRI NOV 18 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 3000 FEET...

THE WINTER WEATHER ADVISORY ABOVE 3000 FEET IS NOW IN EFFECT
UNTIL 10 PM PST THIS EVENING. 

* SNOW...A FEW HEAVIER SNOW BURSTS WILL BE POSSIBLE THROUGH THIS
  EVENING. ADDITIONAL ACCUMULATIONS WILL BE LIMITED...BUT LOCALLY
  UP TO 2 INCHES IS POSSIBLE ABOVE 3000 FEET.

* WINDS...WEST WINDS 10 TO 15 MPH GUSTING TO 25 MPH THIS EVENING.
  TEMPERATURES ARE EXPECTED TO BE MILD ENOUGH...IN THE LOW 30S AT
  PASS LEVEL...SO THAT BLOWING AND DRIFTING SNOW IS NOT EXPECTED.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
625 
WWUS46 KEKA 182359 CCA
WSWEKA

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
358 PM PST FRI NOV 18 2011

...WINTER WEATHER LINGERING INTO THIS EVENING...

SNOW LEVELS WILL BE AROUND 2500 FEET TONIGHT. SNOW SHOWERS WILL
LESSEN IN FREQUENCY AND INTENSITY THIS EVENING INTO THE OVERNIGHT
HOURS. AN INCH OR TWO OF SNOW ACCUMULATION IS POSSIBLE ABOVE 3000
FEET IN LOCALLY HEAVIER SNOW BURSTS.

CAZ003-004-076-190600-
/O.EXT.KEKA.WW.Y.0013.000000T0000Z-111119T0600Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
358 PM PST FRI NOV 18 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 3000 FEET...

THE WINTER WEATHER ADVISORY ABOVE 3000 FEET IS NOW IN EFFECT
UNTIL 10 PM PST THIS EVENING. 

* SNOW...A FEW HEAVIER SNOW BURSTS WILL BE POSSIBLE THROUGH THIS
  EVENING. ADDITIONAL ACCUMULATIONS WILL BE LIMITED...BUT LOCALLY
  UP TO 2 INCHES IS POSSIBLE ABOVE 3000 FEET.

* WINDS...WEST WINDS 10 TO 15 MPH GUSTING TO 25 MPH THIS EVENING.
  TEMPERATURES ARE EXPECTED TO BE MILD ENOUGH...IN THE LOW 30S AT
  PASS LEVEL...SO THAT BLOWING AND DRIFTING SNOW IS NOT EXPECTED.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
218 
WWUS46 KEKA 190549
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
949 PM PST FRI NOV 18 2011

CAZ003-004-076-190700-
/O.EXP.KEKA.WW.Y.0013.000000T0000Z-111119T0600Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
949 PM PST FRI NOV 18 2011

...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING
ABOVE 3000 FEET...

THE WINTER WEATHER ADVISORY ABOVE 3000 FEET WILL EXPIRE AT 10 PM
PST THIS EVENING. 

A FEW LIGHT SNOW SHOWERS ARE STILL POSSIBLE AS LOW AS 2000 FT LATE
TONIGHT...HOWEVER ACCUMULATIONS ARE EXPECTED TO BE LESS THAN AN
INCH.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter weather advisory went out at Nov 16, 3:44 AM PST, 11 hours 10 minutes earlier.

Area forecast discussion, Nov 16, 3:44 AM PST, 11 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
344 AM PST WED NOV 16 2011

.SYNOPSIS...
A FEW LIGHT SHOWERS ARE POSSIBLE IN HUMBOLDT AND DEL NORTE
COUNTIES TODAY AS WARM FRONT MOVES ACROSS THE AREA. WEDNESDAY NIGHT
WIDESPREAD MODERATE RAIN IS EXPECTED IN ASSOCIATION WITH A COLD
FRONT. THURSDAY INTO FRIDAY SHOWERS ARE EXPECTED WITH SNOW LEVELS
FALLING TO AROUND 2000 FEET FRIDAY AFTERNOON.

&&

.DISCUSSION...
AS A WEAK BOUNDARY CONTINUES TO INFLUENCE THE NORTH COAST TODAY
LIGHT RAIN AND DRIZZLE WILL OCCUR NORTH OF THE CAPE NEAR THE COAST. BY
THIS EVENING MODERATE RAINFALL WILL BEGIN NEAR CRESCENT CITY AS A POTENT
STORM SYSTEM MOVES SOUTH INTO THE REGION. THE RAIN WILL SLIDE
SOUTH WEDNESDAY NIGHT INTO EARLY THURSDAY AS THE COLD FRONT
ASSOCIATED WITH THIS SYSTEM ADVANCES TOWARD THE COAST. MODELS HAVE
BEEN CONSISTENT WITH UP TO AN INCH OF RAINFALL ALONG THE COAST
ACROSS HUMBOLDT AND DEL NORTE COUNTIES WHERE A HALF INCH TO INCH
OF PRECIPITATION WILL OCCUR. AHEAD OF THE COLD FRONT SNOW LEVELS
WILL REMAIN HIGH...AROUND 6-7K FEET.

MUCH COLDER AIR WILL INVADE NORTHERN CALIFORNIA BEHIND THE FRONT
RESULTING IN LOWERING SNOW LEVELS BEGINNING THURSDAY INTO THE FIRST
HALF OF THE WEEKEND TO BETWEEN 1500 AND 2000 FEET. A VORTICITY
MAXIMUM AND COLD UPPER LEVEL LOW WILL DIVE SOUTH THURSDAY NIGHT INTO
FRIDAY BRINGING WITH IT RAIN AND SNOW ACROSS THE CWA. TOTAL
PRECIPITATION WITH THIS SYSTEM LOOKS TO BE NEAR WINTER WEATHER
ADVISORY CRITERIA WITH 4 TO 8 INCHES OF SNOW EXPECTED ABOVE 3500
FT IN DEL NORTE COUNTY. AN APPROXIMATELY 12 HR LULL IN THE
ACTIVITY WILL OCCUR BEHIND THIS SYSTEM FRIDAY NIGHT INTO SATURDAY
BEFORE ANOTHER UPPER LOW SLIDES SOUTH ALONG THE COAST. THE MOST
RECENT MODEL RUNS INDICATE THE PRECIPITATION FROM THIS SECOND LOW
WILL INFLUENCE LAND...POSSIBLY REQUIRING ANOTHER WINTER WEATHER
ADVISORY FOR ELEVATIONS ABOVE 2000 FT WITH QPF SUGGESTING AROUND 2
TO 4 INCHES OF SNOW AT THE LOWER ELEVATIONS...AND GREATER AMOUNTS
EXPECTED AT HIGHER ELEVATIONS PER THE GFS. THE TRACK OF THIS LOW
WILL BE WATCHED CAREFULLY...AS THE GFS ENSEMBLES STILL SHOW A WIDE
SPREAD WITH THE GREATEST UNCERTAINTY LEANING TOWARD A FURTHER WEST
TRACK RESULTING IN A DRIER FORECAST. THE MOST RECENT ECMWF IS ALSO
DRIER THEN THE GFS.

A SOUTHWEST TO NORTHEAST TILTED RIDGE WILL BUILD IN BEHIND THIS
UPPER LOW WITH DRY CONDITIONS LIKELY SUNDAY NIGHT INTO MONDAY.
IF THIS RIDGE DEVELOPS AS THE MODELS INDICATE IT WOULD RESULT IN
CLEARING SKIES AND LIGHT WINDS. PATCHY FOG WOULD THEN BE LIKELY SUNDAY
NIGHT INTO MONDAY MORNING WITH ABUNDANT LOW LEVEL MOISTURE FROM
THE PREVIOUS DAYS RAINS. MODELS THEN DIVERGE ON THE TIMING OF THE NEXT
SYSTEM EARLY TO THE MIDDLE OF NEXT WEEK. RPA

&&

.AVIATION...
IFR CIGS/VSBYS PREVAIL ALONG THE REDWOOD COAST THIS
MORNING WITH -RA/BR. EXPECT IFR CIGS TO PERSIST ALONG THE COAST INTO
THE AFTERNOON BEFORE LIFTING TO MVFR WITH MVFR CIGS PERSISTING
ACROSS THE INTERIOR N OF CAPE MENDO. MEANWHILE...VSBYS WILL VARY
BETWEEN IFR AND VFR IN -RA VS NSW. VFR CONDITIONS WILL PREVAIL
ACROSS MENDOCINO COUNTY INTO THIS EVENING BEFORE MVFR CIGS DEVELOP.

&&

.MARINE...
WINDS WILL INCREASE THIS AFTERNOON AS A STORM SYSTEM
APPROACHES THE WATERS. SLY WINDS WILL REACH ADVISORY LEVELS LATE
THIS AFTERNOON AND EVENING N OF CAPE MENDOCINO BEFORE FRONT PUSHES
ACROSS THE WATERS SHIFTING WINDS BACK TO THE NW. NW SWELL WILL BUILD
TO 8-10 FT AT 11-12 SEC TONIGHT. A SECONDARY SWELL WILL BUILD INTO
THE WATERS THU NIGHT INTO FRI. WWIII AND SWAN CONTINUE TO FCST SWELL
PEAKING AROUND 20-22 FT FRI. WILL CONTINUE TO TREND FCST TOWARDS
SLIGHTLY LOWER SWAN WITH NW SWELL PEAKING AROUND 18-20 FT AT 12-14
SEC FRI OVER THE OFFSHORE ZONES.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
  SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 3 AM PST MONDAY
  PZZ450.

  SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 3 AM PST MONDAY
  PZZ470.

  SMALL CRAFT ADVISORY FROM 7 AM THURSDAY TO 3 AM PST MONDAY
  PZZ455-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Nov 16, 2:54 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PST WED NOV 16 2011

CAZ001-002-172300-
REDWOOD COAST-MENDOCINO COAST-
254 PM PST WED NOV 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-172300-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
254 PM PST WED NOV 16 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 2:42 AM PSTSmall Craft AdvisoryEKA60 hr

Nearby

Winter Weather Advisories in California, 2011Every winter weather advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.